# SDR 2017FA0000366

- Difficulty date: May 12, 2017
- Submitted: August 8, 2017
- Operation: General aviation
- Aircraft: N9861Z
- Make and model: Cessna U206G
- Aircraft serial: U20606708
- Engine: Cont IO520F
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Lifter
- Part number: 658077
- Condition: Spalled
- Location: Nr 6 Cylinder
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LIFTERS FOUND WITH SEVERE SPALLING AND ONE CAM LOBE THAT WAS WORN OUT OF TOLERANCE DUE TO A VERY BAD LIFTER.  THIS LIFTER IS FACTORY AND IS DEFECTIVE AT 192.7 HRS.
